Alert archive / Michigan / Red Flag Warnings in 2016

Red Flag Warning 3, NWS Marquette, MI

May 22, 201613 counties in Michigan

NWS Marquette, MI issued this red flag warning at May 22, 2016, 2:45 PM EDT for 13 counties in Michigan. It took effect at May 23, 2016, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 22, 2016, 2:45 PM EDT (18:45 UTC)
In effect from
May 23, 2016, 10:00 AM EDT
Expired
May 23, 2016, 8:00 PM EDT
In force
10 hr
Issued by
NWS Marquette, MI

Counties Alger County, MI, Baraga County, MI, Delta County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Keweenaw County, MI, Luce County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI, Schoolcraft County, MI

The radar

The Marquette radar (KMQT), 21 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1915 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

995 
WWUS83 KMQT 221845
RFWMQT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
245 PM EDT SUN MAY 22 2016

...RED FLAG WARNING MONDAY FOR UPPER MICHIGAN...

.A COLD FRONT APPROACHING THE AREA LATE MONDAY WILL LEAD TO VERY
WARM AND BREEZY CONDITIONS ACROSS MUCH OF UPPER MICHIGAN. THIS WILL
LEAD TO CRITICAL FIRE WEATHER CONDITIONS OVER UPPER MICHIGAN.
THEREFORE A RED FLAG WARNING HAS BEEN ISSUED FOR MONDAY. AVOID
BURNING INTO MONDAY IF AT ALL POSSIBLE.

MIZ001>015-084-085-231000-
/O.UPG.KMQT.FW.A.0002.160523T1400Z-160524T0000Z/
/O.NEW.KMQT.FW.W.0003.160523T1400Z-160524T0000Z/
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
CHIPPEWA-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-
SOUTHERN SCHOOLCRAFT-MACKINAC-SOUTHERN HOUGHTON-
NORTHERN SCHOOLCRAFT-
245 PM EDT SUN MAY 22 2016 /145 PM CDT SUN MAY 22 2016/

...RED FLAG WARNING IN EFFECT FROM 10 AM EDT /9 AM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY FOR STRONGER WINDS AND LOW RELATIVE HUMIDITY
FOR ALL OF UPPER MICHIGAN...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG
WARNING FOR STRONGER WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 10 AM EDT /9 AM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...ALL FIRE WEATHER ZONES FOR UPPER MICHIGAN. 

* WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 21 PERCENT.

* TEMPERATURES...IN THE MID 70S TO MID 80S...WARMEST WEST HALF.

* IMPACTS...BURN RESTRICTIONS ARE IN EFFECT. FOR MORE 
  INFORMATION ON BURN RESTRICTIONS VISIT THE MICHIGAN DNR 
  WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT OR BY CALLING 
  866-922-2876.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES AND
EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE
CONDITIONS. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN
SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A
SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

07
3 follow-up statements
416 
WWUS83 KMQT 230830
RFWMQT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
430 AM EDT MON MAY 23 2016

...RED FLAG WARNING TODAY FOR UPPER MICHIGAN...

.A COLD FRONT APPROACHING THE AREA LATE TODAY WILL LEAD TO VERY WARM
AND BREEZY CONDITIONS ACROSS MUCH OF UPPER MICHIGAN. THIS WILL LEAD
TO CRITICAL FIRE WEATHER CONDITIONS OVER UPPER MICHIGAN. THEREFORE A
RED FLAG WARNING REMAINS IN EFFECT FOR TODAY. AVOID BURNING TODAY IF
AT ALL POSSIBLE.

MIZ001>015-084-085-231700-
/O.CON.KMQT.FW.W.0003.160523T1400Z-160524T0000Z/
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
CHIPPEWA-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-
SOUTHERN SCHOOLCRAFT-MACKINAC-SOUTHERN HOUGHTON-
NORTHERN SCHOOLCRAFT-
430 AM EDT MON MAY 23 2016 /330 AM CDT MON MAY 23 2016/

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EDT /9 AM CDT/
THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR STRONGER
WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF UPPER MICHIGAN...

* AFFECTED AREA...ALL FIRE WEATHER ZONES FOR UPPER MICHIGAN.

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE MID 70S TO MID 80S...WARMEST WEST HALF.

* IMPACTS...BURN RESTRICTIONS ARE IN EFFECT. FOR MORE 
  INFORMATION ON BURN RESTRICTIONS VISIT THE MICHIGAN DNR 
  WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT OR BY CALLING 
  866-922-2876.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES AND
EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE
CONDITIONS. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...
CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO
THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
563 
WWUS83 KMQT 231458
RFWMQT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1058 AM EDT MON MAY 23 2016

...RED FLAG WARNING CONTINUES INTO THIS EVENING FOR UPPER
MICHIGAN...

.A COLD FRONT APPROACHING THE AREA THIS EVENING WILL LEAD TO VERY
WARM AND BREEZY CONDITIONS ACROSS MUCH OF UPPER MICHIGAN. THIS WILL
LEAD TO CRITICAL FIRE WEATHER CONDITIONS OVER UPPER MICHIGAN.
THEREFORE A RED FLAG WARNING REMAINS IN EFFECT INTO THIS EVENING.
AVOID BURNING IF AT ALL POSSIBLE.

MIZ001>015-084-085-232300-
/O.CON.KMQT.FW.W.0003.000000T0000Z-160524T0000Z/
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
CHIPPEWA-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-
SOUTHERN SCHOOLCRAFT-MACKINAC-SOUTHERN HOUGHTON-
NORTHERN SCHOOLCRAFT-
1058 AM EDT MON MAY 23 2016 /958 AM CDT MON MAY 23 2016/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR STRONGER WINDS AND LOW RELATIVE HUMIDITY FOR ALL
OF UPPER MICHIGAN...

* AFFECTED AREA...ALL FIRE WEATHER ZONES FOR UPPER MICHIGAN. 

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE MID 70S TO MID 80S...WARMEST WEST HALF.

* IMPACTS...BURN RESTRICTIONS ARE IN EFFECT. FOR MORE 
  INFORMATION ON BURN RESTRICTIONS VISIT THE MICHIGAN DNR 
  WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT OR BY CALLING 
  866-922-2876.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES AND
EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE
CONDITIONS. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...
CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO
THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

07
873 
WWUS83 KMQT 231853
RFWMQT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
253 PM EDT MON MAY 23 2016

...RED FLAG WARNING CONTINUES INTO THIS EVENING FOR UPPER
MICHIGAN...

.A COLD FRONT APPROACHING THE AREA THIS EVENING WILL CONTINUE VERY
WARM AND BREEZY CONDITIONS ACROSS MUCH OF UPPER MICHIGAN. THIS WILL
CONTINUE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER UPPER
MICHIGAN. THEREFORE A RED FLAG WARNING REMAINS IN EFFECT INTO THIS
EVENING. AVOID BURNING UNTIL A LATER DATE.

MIZ001>015-084-085-240000-
/O.CON.KMQT.FW.W.0003.000000T0000Z-160524T0000Z/
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
CHIPPEWA-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-
SOUTHERN SCHOOLCRAFT-MACKINAC-SOUTHERN HOUGHTON-
NORTHERN SCHOOLCRAFT-
253 PM EDT MON MAY 23 2016 /153 PM CDT MON MAY 23 2016/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR STRONGER WINDS AND LOW RELATIVE HUMIDITY FOR ALL
OF UPPER MICHIGAN...

* AFFECTED AREA...ALL FIRE WEATHER ZONES FOR UPPER MICHIGAN. 

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE MID 70S TO MID 80S...WARMEST WEST HALF.

* IMPACTS...BURN RESTRICTIONS ARE IN EFFECT. FOR MORE 
  INFORMATION ON BURN RESTRICTIONS VISIT THE MICHIGAN DNR 
  WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT OR BY CALLING 
  866-922-2876.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES AND
EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE
CONDITIONS. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...
CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO
THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

07

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this red flag warning went out at May 22, 1:24 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 22, 1:24 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
124 PM EDT SUN MAY 22 2016

.SHORT TERM...(Today and tonight)
Issued at 452 AM EDT SUN MAY 22 2016

WV imagery and RAP analysis indicated an amplified pattern with a
mid/upper level trough over the western CONUS, a ridge from the
southern plains to MN and northwest Ontario, and a trough over the
east. At the surface, a ridge extended from James Bay into the
northern Great Lakes.

Today, Expect mostly sunny skies as the mid level ridge builds into
Upper Michigan. With the surface ridge sliding to the southeast,
light southerly winds will develop. However, the gradient will be
weak enough for prominent lake breezes to develop. Sunshine and
mixing through 850 mb temps from 10C-15C (east to west) will support
highs from the low to mid 80s inland west to the mid 70s east while
temps in the 60s will prevail near the Great Lakes. Minimum RH
values will also fall off into the 20 to 25 percent range inland,
again near the low end of guidance, keeping the fire danger very
high even though the winds are relatively light at 10 mph or less.

Tonight, south winds will increase over the north and west keeping
min temps in the 50s over the west and north central but in the mid
40s over the southeast where radiational cooling is more favorable.

.LONG TERM...(Monday through Saturday)
Issued at 348 AM EDT SUN MAY 22 2016

...CRITICAL FIRE WEATHER CONDITIONS REMAIN ON TRACK FOR MONDAY...

Primary concern is with critical fire weather conditions on Mon and
convection (possibly on the stronger side, but not severe) moving in
late Mon into Mon night.

Really focused in on temps, dew points and winds for Mon. Did not
make many changes to the going wind forecast as multi-model blend
matched up well. Have winds of 10-20kts gusting to 20-30kts
(strongest west, weakest east). Increased temps to better match up
with the bias correct Regional GEM, which has been verifying the
best with max temps over the last week, then increased those temps
another degree since official forecast bias has been on the order of
-3 degrees for the last week and models are struggling to capture
the max temps. Have max temps in the 70s east half, and in the 80-87
degree range west half. Models have also be really struggling with
dew points, but the bias corrected Regional GEM and the bias
corrected ECMWF MOS have been performing best, so put a lot of
weight into those. Min dew points are forecast to be lowest at
around 38-40% over the E and around 40-44% over the W. Resulting min
RH values are 20-30% over all areas away from immediate Lake
Michigan moderation, lowest at 20-25% over most of the W half. Will
continue the Fire Weather Watch and let the next shift or two make
the assumed headline upgrade.

Most precip will stay west through 00Z Tue, with showers and
thunderstorms moving into the west and becoming more scattered as
they head E. Eastern Upper MI will probably stay dry until around
sunrise Tuesday morning. Looks like most areas will see precip Mon
night into Tuesday morning as the front moves in, but no guarantees
of a lot of precip. Some storms could be stronger as up to 1,000
J/kg of CAPE may develop with moderate shear. Given models being too
moist lately, guessing they will continue to be until we get farther
along into green up or have significant precip. Therefore, CAPE
values from models are probably too high. No severe weather expected.

The front settles through the area on Tue, which when combined with
lake breeze boundaries, should see scattered showers and
thunderstorms. Depending on buildup of sfc heating and CAPE Tue
afternoon, there could be some stronger storms over mainly south
central Upper MI. Have high temps up to around 80F over the interior
W on Tue.

POPs are in the forecast each day as several upper waves may move
through. Left consensus guidance in the forecast for the extended
given more limited predictability and focus in the shorter term.
&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 124 PM EDT SUN MAY 22 2016

With dry high pressure dominating this fcst period, expect VFR
conditions at all the TAF sites. Light winds will become steady out
of the SSW this evening as the pressure gradient begins to tighten
on the western flank of the departing surface high pressure ridge.
Expect LLWS at IWD in the early morning hours on Monday.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 452 AM EDT SUN MAY 22 2016

High pressure over the Upper Great Lakes will keep winds under 15
knots through this afternoon. Southerly winds of up to 25 knots are
then expected tonight through Monday night as a low pressure trough
approaches from the west. The trough will stall over the Upper Great
Lakes Tuesday through Thursday, bringing winds generally under 15
knots.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
  Fire Weather Watch from Monday morning through Monday evening
     for MIZ001>015-084-085.

Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...JLB
LONG TERM...Titus
AVIATION...07
MARINE...JLB
Hazardous weather outlook, May 22, 4:26 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
426 AM EDT SUN MAY 22 2016

MIZ001>007-009>014-084-085-230830-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
426 AM EDT SUN MAY 22 2016 /326 AM CDT SUN MAY 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WARM AND DRY CONDITIONS WILL LEAD TO ELEVATED WILDFIRE POTENTIAL
TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WARM...DRY AND WINDY CONDITIONS WILL LEAD TO ELEVATED WILDFIRE
POTENTIAL MONDAY. SEE THE LATEST FIRE WEATHER MESSAGE FOR FURTHER
DETAILS.

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-230830-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
426 AM EDT SUN MAY 22 2016 /326 AM CDT SUN MAY 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER WESTERN LAKE SUPERIOR MONDAY
AFTERNOON AND MONDAY NIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF LAKE SUPERIOR
AT TIMES TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-230830-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
426 AM EDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

TITUS

Nearby

Red Flag Warnings in Michigan, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.